A description of the class $I_0$ in the semigroup of standard Kingman $p$-functions
Doklady Akademii Nauk, Tome 265 (1982) no. 3, pp. 547-549
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_265_3_a8,
author = {A. M. Ulanovskii},
title = {A description of the class $I_0$ in the semigroup of standard {Kingman} $p$-functions},
journal = {Doklady Akademii Nauk},
pages = {547--549},
year = {1982},
volume = {265},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_265_3_a8/}
}
A. M. Ulanovskii. A description of the class $I_0$ in the semigroup of standard Kingman $p$-functions. Doklady Akademii Nauk, Tome 265 (1982) no. 3, pp. 547-549. http://geodesic.mathdoc.fr/item/DAN_1982_265_3_a8/